# SDR 2002FA0000452

- Difficulty date: March 22, 2002
- Submitted: April 9, 2002
- Operation: General aviation
- Aircraft: N234PS
- Make and model: Cessna 340A
- Aircraft serial: 340A0368
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A1
- Part serial: 6804
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, PILOT NOTICED REDUCTION IN MANIFOLD PRESSURE.  PILOT DESCENDED WHEN COMPLETE FAILURE AND SEPARATION OF THE NR 4 CYLINDER ON THE LEFT ENGINE OCCURRED.  CYLINDER HEAD SEPARATED FROM BARREL.  ENGINE WAS SECURED AND SHUT DOWN.  PROP WAS FEATHERED.  THE AIR CRAFT LANDED SAFELY.
